Advanced Search
MyIDEAS: Login

On the nonstationary sunspot equilibria generated by an unbounded growth model

Contents:

Author Info

  • Shigoka, Tadashi
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6VF1-3SWYBWM-P/2/20bef0e749c967f3261a331b2a2937ca
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Japan and the World Economy.

    Volume (Year): 9 (1997)
    Issue (Month): 2 (May)
    Pages: 261-277

    as in new window
    Handle: RePEc:eee:japwor:v:9:y:1997:i:2:p:261-277

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/505557

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Benhabib Jess & Farmer Roger E. A., 1994. "Indeterminacy and Increasing Returns," Journal of Economic Theory, Elsevier, vol. 63(1), pages 19-41, June.
    2. Benhabib Jess & Perli Roberto, 1994. "Uniqueness and Indeterminacy: On the Dynamics of Endogenous Growth," Journal of Economic Theory, Elsevier, vol. 63(1), pages 113-142, June.
    3. Rebelo, Sergio, 1991. "Long-Run Policy Analysis and Long-Run Growth," Journal of Political Economy, University of Chicago Press, vol. 99(3), pages 500-521, June.
    4. Chiappori, P.A. & Guesnerie, R., 1990. "Sunspot Equilibria in Sequential Markets Models," DELTA Working Papers 90-05, DELTA (Ecole normale supérieure).
    5. Chiappori, P.A. & Guesnerie, R., 1993. "Rational Random Walks," DELTA Working Papers 93-07, DELTA (Ecole normale supérieure).
    6. James Peck, 1986. "On the Existence of Sunspot Equilibria in an Overlapping Generations Model," Discussion Papers 678, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    7. Grandmont, Jean-Michel, 1986. "Stabilizing competitive business cycles," Journal of Economic Theory, Elsevier, vol. 40(1), pages 57-76, October.
    8. Xie Danyang, 1994. "Divergence in Economic Performance: Transitional Dynamics with Multiple Equilibria," Journal of Economic Theory, Elsevier, vol. 63(1), pages 97-112, June.
    9. Michele Boldrin & Aldo Rustichini, 2010. "Growth and Indeterminacy in Dynamic Models with Externalities," Levine's Working Paper Archive 1382, David K. Levine.
    10. Garey Ramey & Valerie A. Ramey, 1994. "Cross-Country Evidence on the Link Between Volatility and Growth," NBER Working Papers 4959, National Bureau of Economic Research, Inc.
    11. King, Robert G. & Plosser, Charles I. & Rebelo, Sergio T., 1988. "Production, growth and business cycles : II. New directions," Journal of Monetary Economics, Elsevier, vol. 21(2-3), pages 309-341.
    12. Cass, David & Shell, Karl, 1983. "Do Sunspots Matter?," Journal of Political Economy, University of Chicago Press, vol. 91(2), pages 193-227, April.
    13. Lucas, Robert E, Jr, 1993. "Making a Miracle," Econometrica, Econometric Society, vol. 61(2), pages 251-72, March.
    14. Benhabib, Jess & Perli, Roberto & Xie, Danyang, 1994. "Monopolistic competition, indeterminacy and growth," MPRA Paper 37411, University Library of Munich, Germany, revised 1994.
    15. Woodford, Michael, 1994. "Monetary Policy and Price Level Determinacy in a Cash-in-Advance Economy," Economic Theory, Springer, vol. 4(3), pages 345-80.
    16. Michele Boldrin & Nicola Perisco, 1993. "A Chaotic Map Arising in the Theory of Endogenous Growth," Discussion Papers 1071, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:japwor:v:9:y:1997:i:2:p:261-277. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.